See Alike in...

Alike App

Browser

Lizzieb22

793d

I woke up and my face is more puffy. Is this a sign of rejection?

Top reply
    • Jani_M

      784d

      I know it sounds super silly but have you ate anything extra salty ? I myskef am 2 years out and I am great but if I get a little crazy a day or two where I eat crap I sometimes retain a little fluid but not much

    • Jani_M

      784d

      I know it sounds super silly but have you ate anything extra salty ? I myskef am 2 years out and I am great but if I get a little crazy a day or two where I eat crap I sometimes retain a little fluid but not much

    • Lizzieb22

      790d

      Think the antibiotics just really affected my gut health and it took a while to get back to normal

    • Lizzieb22

      790d

      I’m feeling better now so that’s good

    • Lizzieb22

      790d

      I had diarhea for like a week then it finally stopped after my gut healed

    • DaniBear

      790d

      are you on prednisone?

      • Lizzieb22

        790d

        @DaniBear yes 5mg every day but I’ve been taking that since last august when I got the transplant

        • DaniBear

          790d

          @Lizzieb22 prednisone can still cause the puffy face no matter the dose, i’m not on it anymore but was a few times before my transplant. my face was always puffy when i was on it. how is your water intake and are you peeing enough? have you weighed yourself and is it where it’s normal or over? if you weigh more than usual and your intake/out take is fine then i wouldn’t worry but if it is i might consider calling your team.

    • cansan08

      793d

      I also think it would be wise to get blood work, but look up C-diff first and if you feel like you have that just wash your hands a lot with soap and water. Antibacterial sanitizer will not kill it.

      • Lizzieb22

        793d

        @cansan08 ya I was looking at c diff but I don’t have diarrhea but I’m really thinking that it is that and I said that to my doctor but she said we can’t test with it without diarrhea

        • DaniBear

          790d

          @Lizzieb22 yeah i’ve had cdiff and you 100% don’t have it if you don’t have diarrhea

    • cansan08

      793d

      C-diff is VERY contagious.

    • cansan08

      793d

      If you want homemade chicken noodle soup let me know so I can make it tomorrow

      • cansan08

        793d

        @cansan08 Sorry I meant to send that last one to my dad.

        • Lizzieb22

          793d

          @cansan08 haha how sweet

    • cansan08

      793d

      Well there is an infection called C-diff that is caused by antibiotics. Look up the symptoms and if you feel like you have that you need to go to the ER as soon as possible. I'm so sorry you don't feel good. I will be praying for you

    • Lizzieb22

      793d

      Not even a year. Got my transplant in beginning of august. I wanna get lab tested early because I had an infection from a uti that traveled up in April so they gave me antibiotics while in the hospital and had to take them for 10 days after that and since my stomach has been hurting and my dr said to just eat natural probiotics like yogurt. But I’m scared the antibiotics gave me like another infection in my gut

    • cansan08

      793d

      How long have you had your kidney? Do you have any other symptoms?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion